Gentzen-style axiomatizations for some conservative extensions of basic propositional logic

Studia Logica 68 (2):263-285 (2001)
Abstract
We introduce two Gentzen-style sequent calculus axiomatizations for conservative extensions of basic propositional logic. Our first axiomatization is an ipmrovement of, in the sense that it has a kind of the subformula property and is a slight modification of. In this system the cut rule is eliminated. The second axiomatization is a classical conservative extension of basic propositional logic. Using these axiomatizations, we prove interpolation theorems for basic propositional logic
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1012499207246
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,865
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Socratic Proofs.Andrzej Wiśniewski - 2004 - Journal of Philosophical Logic 33 (3):299-326.
Common Knowledge Logic and Game Logic.Mamoru Kaneko - 1999 - Journal of Symbolic Logic 64 (2):685-700.
A Cut-Free Gentzen Formulation of Basic Propositional Calculus.Kentaro Kikuchi & Katsumi Sasaki - 2003 - Journal of Logic, Language and Information 12 (2):213-225.

Analytics

Added to PP index
2009-01-28

Total downloads
47 ( #137,558 of 2,293,801 )

Recent downloads (6 months)
3 ( #182,547 of 2,293,801 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature